Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On compact perturbations and compact resolvents of nonlinear $ m$-accretive operators in Banach spaces


Author: Athanassios G. Kartsatos
Journal: Proc. Amer. Math. Soc. 119 (1993), 1189-1199
MSC: Primary 47H06; Secondary 35J60, 47H11, 47H15, 47N20
DOI: https://doi.org/10.1090/S0002-9939-1993-1216817-6
MathSciNet review: 1216817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several mapping results are given involving compact perturbations and compact resolvents of accretive and m-accretive operators. A simple and straightforward proof is given to an important special case of a result of Morales who has recently improved and/or extended various results by the author and Hirano. Improved versions of results of Browder and Morales are shown to be possible by studying various homotopies of compact transformations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H06, 35J60, 47H11, 47H15, 47N20

Retrieve articles in all journals with MSC: 47H06, 35J60, 47H11, 47H15, 47N20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1216817-6
Keywords: Accretive operator, m-accretive operator, compact perturbation, compact resolvent, Leray-Schauder degree theory
Article copyright: © Copyright 1993 American Mathematical Society